# SDR 2005FA0000791

- Difficulty date: April 12, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Aircraft: N754US
- Make and model: Airbus A320-211
- Aircraft serial: 283
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: D5755000220539
- Condition: Cracked
- Location: Rt Wing Spar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING REAR SPAR TO AILERON SUPPORT FITTING AT APPROX WS 13484 AND RIB 25 (OB OF AILERON OB ACTUATOR), IS CRACKED AT UPPER LUG RADIUS.  REMOVED AND REPLACED FITTING (DIAPHRAGM) ASSEMBLY IAW SRM.  (K)
